CSN Login
Members Online: 14

feet swellingwith pain

survivor31's picture
survivor31
Posts: 72
Joined: Apr 2010

Hi all I have pain and tingling and numbness I had in my feet is now turning into swlleing of hand and feet is with stiffness in bones my doc said is radiation damage have any of you go through this or have heard of it and will it go away?

Skiffin16's picture
Skiffin16
Posts: 8087
Joined: Sep 2009

Are you also having chemo, especially Cisplaten....that can be a side effect from chemo (neuropathy). It can be permanent if that's thecase, but can also just be minor and temporary. If caught early in treatment they can adjust your chemo or switch to something else possibly.

Best,
JG

survivor31's picture
survivor31
Posts: 72
Joined: Apr 2010

thats the culprit the
cisplaton thats was my chemo treatment but the last cycle was four months ago and what kind of treatment helps in this case thanks God bless

Skiffin16's picture
Skiffin16
Posts: 8087
Joined: Sep 2009

I'm not sure on reversing the effects....

If you do a Google search on Cisplatin and Neuropathy, you'll find many topics though. Have you talked with your MD Professionals about the sensations you are feeling?

Best,
John

Scambuster's picture
Scambuster
Posts: 975
Joined: Nov 2009

Survivor,
Do you get the tinging down your back when you tilt your head forward - puting your chin to your chest ?

As in earlier posts, this L'Hermittes Syndrome and also could be related to your feet and hands. It usually passes. THe other neuropathy as John mentioned, may be another thing.

Scam

grateful1
Posts: 81
Joined: Jun 2010

i have very swollen legs abd feet but i had no cancer trearment--just attenped surgery but the tumor was inoperable because of its position.i get foot reflexololgy--but they are afraid to do it as my skin is splitting and thos cud cause infection.

lady4darknight's picture
lady4darknight
Posts: 90
Joined: May 2010

hey grateful1, I had a problem with my skin splitting also on my hands and feet and had tried virtually everything. Then my Mom found "Foot Works" by Avon and it really works. I use it morning and night and no longer have splitting skin. If you can't this and want to try it you can PM me with your address and I can send it to you. It's worth trying if nothing else. I also have the tingling feet and hands and it is what everyone says it is. I just quit wearing flip flops and went to good tennis shoes and it is not so bad now.
Debbie

survivor31's picture
survivor31
Posts: 72
Joined: Apr 2010

thanks everyone for the reply @john yes I told the doc about the pain and tingling swelling and all he said was radiation and chemo damage and I shuold have been making appt to see to the radiologist and scam yes when I tilt my head foward I have the tingling also but the pain in my feet gets unbareable along with the super sweeling but they will be looking after it thank God , thanks every God bless

Skiffin16's picture
Skiffin16
Posts: 8087
Joined: Sep 2009

Glad that you have someone looking into trying to help with recovery....sorry that you are going through this.

Best,
John

debbiejeanne's picture
debbiejeanne
Posts: 2433
Joined: Jan 2010

survivor, that is a great pic.
God bless you,
debbie

Hondo's picture
Hondo
Posts: 5791
Joined: Apr 2009

Hi Survivor

There are a lot of side affects that we all live with everyday, sorry to hear about you feet, but I am sure like everything in time it will get better. Take care and keep your faith in God

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network